Die Off

Die Off

If a person has a serious case of Systemic Candida, then it is possible for the waste released by the dying fungal cells to overwhelm the body’s ability to clear it out.

The Lufenuron itself is totally benign and is non-reactive in the body. It has NO side effects at all. But when it does its job, and weakens the chitin in the Candida cell walls, the immune system can get in there and kill the Candida cells, leaving debris behind.

So, the Lufenuron is doing its job, destroying the chitin protection of the fungus. The fungus dies, which is exactly the purpose of taking the Lufenuron. This rapid killing of the Candida can release toxins, making a person feel bad for a short time. It is estimated that the Candida yeast cells can actually release nearly 80 different toxins when they die, including ethanol and acetaldehyde. This die-off reaction is only temporary, and very quickly, within a few days, the body feels better than ever, with relief from the Systemic Candida, so it is worth toughing it through a potential die-off event.

There is very seldom a second die-off reaction, unless you quit treatment and still have leaky gut, letting the Candida get out of the digestive system and then out of hand again.

This is all completely normal, and is known as a “healing crisis” or a “Herxheimer Reaction”

Symptoms of Candida Die-Off

This is a list of possible symptoms that can occur with Candida die-off:

  • Headache, fatigue, dizziness
  • Outbreaks of hives, rashes, itching
  • Runny nose
  • Swollen lymph nodes
  • Bloating, gas, constipation or diarrhea
  • Chills or Fever, feeling cold in extremities or hot flashes
  • Sweating
  • Nausea
  • Joint or muscle pain

You can see that these are all related to the fungal load and the toxins left by the dying fungal cells.

Dealing with Die-Off

Candida die-off symptoms can vary significantly from person to person, depending on the degree of infestation, and which organs are invaded. If you are having severe die-off symptoms, stop taking the Lufenuron until your body can catch up with the waste, and clear out the debris and toxins. The liver is the main pathway for eliminating these toxins, and the die-off reaction means that the liver is overwhelmed with the job and needs time to catch up.

There are a couple of things that you can do to help clean out the toxins.

  1. First stop taking an anti-fungal to reduce the amount of toxins being released, so that the body can catch up. This is only temporary, and you can start it back up again when you feel better. There is seldom a second die-off, so don’t hesitate to restart the Lufenuron.
  2. Second, drink a LOT of water. This will help to flush out the toxins faster. If you want to feel better, all those byproducts that were released by the dying Candida yeast, need to leave your body. Drinking more water, will help tremendously.
  3. Rest as much as possible. The body needs rest to heal. Give yourself permission to take it easy for a couple of days. Let nature take its course.
  4. Stress is a problem as well, as it weakens the adrenals and reduces the body’s ability to fight pathogens like a fungal infection. The immune system needs to work hard. Take it easy and relax as much as possible.
  5. Increase your anti-oxidant vitamins, like vitamin C and D3. These will help restore the immune system to its optimum level.
  6. If you have digestive upset, you probably had an overgrowth of Candida in the gut as well as Systemic Candida. Eat lots of fiber, like psylium husks, to clear the gut of the dead Candida cells. With a heavy load, you might even see the white waste of dead Candida in the stool.